# SDR DALA2014111306111

- Difficulty date: November 12, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 64,050 hours, 18,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Blanking Plate
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BLANKING PLATE LOCATED BETWEEN S27-28R AND BS 1500-1520 IS CORRODED.  REMOVED IAW ER/A 504714-14 REV 0.
